| Model Number |
REGULAR |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon review of the dhr, the lot met all acceptance criteria at the time of release.The final investigation is pending sample return and evaluation.
Event or Problem Description
Consumer reported upon removal the string pulled out of a tampon leaving the pledget inside her vaginal cavity.She was able to manually remove the pledget in one piece.She did not seek medical attention and did not experience any adverse health effects.